IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1676

Title: Some Distortion Theorems for Starlike Harmonic Functions
Authors: Yavuz Duman, Emel
Keywords: Harmonic Function
Starlike Harmonic Function
Growth Theorem
Distortion Theorem
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 5, (2010), 545p-552p
Abstract: Distortion and growth theorems are obtained.
Description: MSC 2010: 30C55, 30C45
URI: http://hdl.handle.net/10525/1676
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num5-2010-545p-552p.pdf156.42 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback